# SDR HNAA2013041500218

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 51,421 hours, 56,830 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Damaged
- Location: Prop Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, EMERGENCY LIGHTS FLICKERED ON AND OFF FOR 5 SECONDS FOR A DURATION OF SEVERAL MINUTES.  OPS NORMAL THEREAFTER FOR DURATION OF FLIGHT.  INSPECTED BOTH PROP ASSEMBLIES AND BRUSH BLOCKS, NO DEFECTS NOTED. CREW GROUND RAN ACFT, OPS CHECK GOOD AT THIS TIME.  OK FOR SERVICE.
